# SDR ASAA2022092140010

- Difficulty date: September 21, 2022
- Submitted: September 22, 2022
- Operation: Air carrier
- Aircraft: N971AK
- Make and model: Boeing 737-9
- Aircraft serial: 43339
- Aircraft time: 2,370 hours, 690 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: UNKNOWN
- Condition: Failed
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CAPTAIN FMC FAILED FOR AROUND 1 MINUTE.  GROUNDED - YES. FMC RESTORED ITSELF. NO CURRENT FAULT.
